# SDR 97FDEA00090

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, THE RIGHT GEAR RED LIGHT ILLUMINATED.  UNSAFE DOOR LIGHT CHECK LIST WAS READ TO STEP 3B.  LIGHT WENT OUT IN 20 MINUTES.  LIGHT CAME ON PASSING 11000 FEET AT 300 KNOTS.  ADJUSTED GAP ON UPLOCK SENSOR AND TARGET.  OPERATIONAL CHECK GOOD ON UPLOCK SENSOR.
